Alert archive / Michigan / Gale Warnings in 2012
Gale Warning 20, NWS Marquette, MI
NWS Marquette, MI issued this gale warning at Apr 10, 2012, 5:30 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2012, 5:30 PM EDT (21:30 UTC)
- Expired
- Apr 10, 2012, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted, in the capitals the NWS used until 2016.
737 WHUS73 KMQT 102130 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 530 PM EDT TUE APR 10 2012 LSZ266-267-110000- /O.NEW.KMQT.GL.W.0020.120410T2130Z-120411T0000Z/ LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 530 PM EDT TUE APR 10 2012 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS OF UP TO 28 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LSZ240-102300- /O.NEW.KMQT.SC.Y.0037.120410T2130Z-120410T2300Z/ SAXON HARBOR WI TO BLACK RIVER MI- 530 PM EDT TUE APR 10 2012 /430 PM CDT TUE APR 10 2012/ ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 16 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 20 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ248-110100- /O.EXB.KMQT.SC.Y.0036.000000T0000Z-120411T0100Z/ SEUL CHOIX POINT TO POINT DETOUR MI- 530 PM EDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 5 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ241-242-110530- /O.EXT.KMQT.SC.Y.0036.000000T0000Z-120411T1800Z/ BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- 530 PM EDT TUE APR 10 2012 /430 PM CDT TUE APR 10 2012/ ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT /1 PM CDT/ WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT /1 PM CDT/ WEDNESDAY. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 20 KNOTS FROM THE WEST...WITH GUSTS UP TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 9 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 4 AM EDT WEDNESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ243>245-110530- /O.EXT.KMQT.SC.Y.0036.000000T0000Z-120411T2100Z/ UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- 530 PM EDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 11 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ251-110530- /O.EXT.KMQT.SC.Y.0036.000000T0000Z-120412T0600Z/ GRAND MARAIS TO WHITEFISH POINT MI- 530 PM EDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT THURSDAY. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 26 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ248-110530- /O.CON.KMQT.SC.Y.0036.000000T0000Z-120412T0000Z/ HURON ISLANDS TO MARQUETTE MI- 530 PM EDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 24 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 14 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ249-250-110530- /O.CON.KMQT.SC.Y.0036.000000T0000Z-120412T0000Z/ MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- 530 PM EDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 13 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 20 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MCB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Apr 10, 3:54 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 10, 3:54 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 354 PM EDT TUE APR 10 2012 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 352 PM EDT TUE APR 10 2012 UPPER AIR PATTERN CONSISTS OF A TROUGH OFF THE WEST COAST...A RIDGE OVER THE ROCKIES AND A DEEP TROUGH ACROSS THE EASTERN U.S. WITH A CLOSED 500 MB LOW OVER QUEBEC. THERE IS ALSO A TRAILING INVERTED 500 MB TROUGH OVER THE UPPER GREAT LAKES INTO SOUTH CENTRAL CANADA. THIS INVERTED TROUGH WILL SLOWLY SINK SOUTHWARD TODAY WITH SOME ENERGY CLIPPING THE EASTERN CWA WITH A SHORTWAVE ROTATING AROUND THE 500 MB CLOSED LOW OVER QUEBEC. THERE IS ALSO A 500 MB RIDGE THAT WILL ROTATE DOWN THE INVERTED TROUGH AND BUILD INTO THE AREA TONIGHT. NAM SHOWS SOME 850-500 MB Q-VECTOR CONVERGENCE AND SOME MOISTURE CLIPPING THE EASTERN CWA THIS AFTERNOON. THIS WILL CONTINUE TO PRODUCE SOME SNOW SHOWERS THIS AFTERNOON. BOTH MOVE OUT BY EVENING SO THE SNOW SHOWERS WILL BE COMING TO AN END THIS EVENING ACROSS THE CWA. NAM ALSO SHOWING SOME WEAK ISENTROPIC LIFT ON I280K SURFACE WITH SOME MOISTURE CLIPPING THE ERN CWA THIS AFTERNOON AND EVENING. ONCE THE 500 MB RIDGE MOVES IN TONIGHT INTO WED...THIS WILL HELP TO DECREASE THE CLOUDS ACROSS THE AREA AND DRY WEATHER WILL THEN PREVAIL. DID NOT MAKE MANY CHANGES TO THE GOING FORECAST FOR TEMPERATURES OR WEATHER. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 352 PM EDT TUE APR 10 2012 WEDNESDAY NIGHT INTO THURSDAY...UPR PATTERN BEGINS WITH ONE TROUGH OVR WESTERN CONUS AND ANOTHER OVER EAST COAST. IN BTWN A SHARP RIDGE IS IN PLACE AND THIS WILL BEGIN TO DRIFT TOWARD UPR LAKES. ONE LAST SHORTWAVE TO DEAL WITH IN NNW FLOW ON WEST SIDE OF EASTERN TROUGH TOWARD DAYBREAK ON THURSDAY. REALLY THE WAVE IS THERE IN NAME ONLY THOUGH AS THERE IS A VOID OF MOISTURE EVEN IN MID LEVELS WITH LARGE SCALE SFC-H85 RIDGE IN PLACE. PERHAPS COULD BE SHALLOW FEW-SCT LOW CLOUDS OVR CNTRL CWA AS NAM INDICATES GIVEN EXTENT OF 950MB MOISTURE CURRENTLY UPSTREAM OVR ONTARIO. SFC RIDGE SLIDES THROUGH ON THURSDAY...LEADING TO LIGHT WINDS SUPPLEMENTED BY LOCAL LK BREEZES. MORE OF THE SAME INTO THURSDAY NIGHT AS THE SFC HIGH DRIFTS WEST-TO-EAST ACROSS THE GREAT LAKES. DRY AIR STAYS IN PLACE AS WARM FRONT BEGINS TO DEVELOP OVR THE MID MISSISSIPPI RIVER VALLEY. GIVEN LIGHT WINDS...EXPECT HIGH DIURNAL SWINGS FM NIGHTTIME LOWS TO DAYTIME HIGHS THURSDAY. MAIN ISSUE WILL BE LOWERING RELATIVE HUMIDITY VALUES...BUT LIGHT WINDS SHOULD LARGELY MITIGATE ANY FIRE WX ISSUES. FRIDAY A BIT TRICKY AS GFS AND ECMWF ARE COMPLETELY AT ODDS ON HOW QUICKLY INITIAL TROUGH PUSHING INTO NORTHERN PLAINS EDGES INTO UPR LAKES. GFS HAS BEEN INSISTENT SHOWING LARGE AREA OF H7 MOISTURE ADVECTION/QPF RACING INTO THE UPR LAKES AS EARLY AS FRIDAY MORNING. ECMWF SHOWS SIMILAR SETUP BUT IS 12-18 HRS LATER WITH ARRIVAL. CANADIAN GEM IN BTWN AS IS THE GFS ENSEMBLE. WILL KEEP SOME SMALL POPS IN OVR FAR WEST CWA ON FRIDAY...BUT FOR MOST PART BETTER CHANCES OF RAIN SHOULD ARRIVE FRIDAY NIGHT. IN THE EXTENDED...DESPITE THE INITIAL DIFFERENCES THERE IS DECENT AGREMENT IN THE MODELS ON OVERALL LOOK TO THE LARGE SCALE PATTERN THIS WEEKEND INTO EARLY NEXT WEEK. RIDGE OVR THE CENTRAL CONUS WILL CONTINUE PUSHING ACROSS THE REST OF THE GREAT LAKES TO START THE PERIOD WHILE DEEP TROUGH /CURRENTLY IN THE FORM OF TWO TROUGHS FM NEAR THE ALLUTIANS TO OFFSHORE OF THE WESTERN CONUS COAST/ SETTLES OVR MUCH OF THE WESTERN CONUS DURING THE WEEKEND. IN BTWN THE TWO FEATURES...SW FLOW WILL INCREASE AVAILABLE MOISTURE INTO THE WESTERN GREAT LAKES WITH ECMWF INDICATING DWPNTS AOA +10C. STRONG JET ENERGY INTERACTING WITH THE MOISTURE ADVECTION ALONG WITH SFC-H85 LOWS LIFTING NORTHEAST ALONG BEST TEMPERATURE GRADIENT SHOULD BRING PERIODS OF SHOWERS AND POSSIBLE TSRA /MAINLY SOUTH AND EAST CWA ON SATURDAY EVENING ON NOSE OF H85 JET/ ACROSS UPR LAKES REGION THROUGH THE WEEKEND. ONE NOTEABLE DIFFERENCE IS THAT GFS IS QUICKER IN SLIDING H85 TROUGH THROUGH WHICH WOULD LEAD TO DRIER CONDITIONS BY LATE IN THE WEEKEND THAN ECMWF OR CANADIAN INDICATES. GFS AND ASSOCIATED ENSEMBLES HAVE BEEN INSISTENT ON A MORE PROGRESSIVE SOLUTION SO CANNOT COMPLETELY RULE IT OUT AT THIS POINT. SFC-H85 HIGH PRESSURE OVER MANITOBA AND ONTARIO IS FCST TO BRING DRY AND COOLER CONDITIONS TO UPR LAKES EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 123 PM EDT TUE APR 10 2012 STRONG PRESSURE GRADIENT ACROSS THE UPPER GREAT LAKES WILL RESULT IN STRONG NW FLOW DURING THE FIRST HALF OF THE TAF PERIOD. WINDS WILL CONTINUE TO MIX DOWN TO THE SURFACE AT ALL THREE TAF SITES RESULTING IN GUSTY WINDS THIS AFTERNOON. ABUNDANT LOW LEVEL MOISTURE WILL ALSO BE PRESENT AS WINDS FLOW OFF THE LAKE...HOWEVER DRY SURFACE LAYER SHOULD BE ENOUGH TO KEEP PREVAILING VFR CONDITIONS THROUGH THE TAF PERIOD. SOME MVFR CIGS COULD BE POSSIBLE AT KCMX WHERE THE NW WIND UPSLOPES AND MOISTENS A BIT...BUT NOT IN FULL CONFIDENCE AT THIS POINT. HIGH PRESSURE WILL BEGIN BUILDING IN FROM THE WEST AND ALLOW SKIES TO SCATTER OUT. KEPT BKN SKIES IN LONGER FOR KSAW DUE TO WINDS SHIFTING TO A MORE FAVORABLE UPSLOPING NRLY DIRECTION. PUT IN LLWS AT SAW THIS EVENING WITH STRONG WINDS OFF THE SFC. && .MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 352 PM EDT TUE APR 10 2012 PRESSURE GRADIENT WILL CONTINUE TO WEAKEN LATE THIS AFTERNOON...SO THE GALE SHOULD BE COMING TO AN END SHORTLY ACROSS EASTERN LAKE SUPERIOR. WINDS WILL VEER TO THE NORTH BY NIGHTFALL AND CONTINUE TO WEAKEN THROUGH WEDNESDAY WITH NO GALES SEEN AS HIGH PRESSURE MOVES IN THROUGH FRIDAY. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LSZ266-267. LAKE MICHIGAN... NONE. && SHORT TERM...07 LONG TERM...JLA AVIATION...07 MARINE...07
Hazardous weather outlook, Apr 10, 4:19 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 419 PM EDT TUE APR 10 2012 MIZ001>007-009>014-084-085-111200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 419 PM EDT TUE APR 10 2012 /319 PM CDT TUE APR 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT EAST OF A LINE FROM IRON MOUNTAIN TO MUNISING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-111200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 419 PM EDT TUE APR 10 2012 /319 PM CDT TUE APR 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NORTHWEST GALE FORCE WINDS OVER EASTERN LAKE SUPERIOR WILL DIMINISH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-111200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 419 PM EDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. JLA
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:30 PM EDT | Small Craft Advisory | MQT | 90 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.